Share Facebook
Crohn's Disease Forum » General IBD Discussion » CD medication and pain in my right shoulder blade!


04-19-2016, 10:47 AM   #1
tots
Senior Member
 
tots's Avatar
 
Join Date: Feb 2012
Location: Austin, Texas

My Support Groups:
CD medication and pain in my right shoulder blade!

I am on what seems to be a ton of medication for my CD. Just added Prednisone
again last week. The last two days I have had starp pain "along" my right
shoulder blade. Hurts enough that I tried a pain pill and that didn't even
take all the pain away. Also a lot more nauseated in the last few weeks.

Here is what I love about where I am at right now! Seems to me I remember being told to look out for this as it could be serious and really have no idea if I really remember that!

Any suggestions? I feel as if my brain has left the building!!

Thank you,


Lauren
__________________


Diagnosed= 1992 and again Feb 2012 Confirmed with
CT enterography May 2015 !!


Waiting for the ok from my Ins company to restart Remicade. Will also start Imuron to get into remission!
I know it's out there somewhere and I WILL find it!


:


Ok, my family Dr told me to cut down on the stress- a husband, 3 kids, and 3 dogs!
Reply

Crohn's Disease Forum » General IBD Discussion » CD medication and pain in my right shoulder blade!
Thread Tools


All times are GMT -5. The time now is 10:13 AM.
Copyright 2006-2017 Crohnsforum.com